- Dexmedetomidine in a child with methylphenidate intoxicationDayanand N Bagdure
Pediatric Intensive Care Unit, Section of Critical Care Medicine, Children s Hospital Colorado, 13123 East 17th Ave, Mail Stop 8414, Aurora, CO 80045, USA
Indian J Pediatr 80:343-4. 2013..The authors describe a case of 7-y-old girl with methylphenidate toxicity where dexmedetomidine was successfully used to manage agitation and cardiovascular stimulation without respiratory compromise...
- Epidemiology of hyperglycemic hyperosmolar syndrome in children hospitalized in USADayanand Bagdure
Department of Pediatrics, University of Maryland School of Medicine, Division of Pediatric Critical Care Medicine, Baltimore, MD 21201, USA
Pediatr Diabetes 14:18-24. 2013..Previous studies of hyperglycemic hyperosmolar syndrome (HHS) in children are limited to case series or single-institution reviews, which describe HHS primarily in children with type 2 diabetes mellitus...
- Persistent hiccups associated with epidural ropivacaine in a newbornDayanand N Bagdure
Pediatric Intensive Care Unit, Section of Critical Care Medicine, The Children s Hospital, Aurora, CO, USA
Ann Pharmacother 45:e35. 2011..To report a case of persistent hiccups associated with epidural ropivacaine in a newborn infant...